International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 4, Part B

Fixed point theorem in cone banach spaces


Author(s): Krishnadhan Sarkar and Kalishankar Tiwary

Abstract: In this paper we prove some fixed point theorem in Cone Banach Space by the help of continuous and compatibility of mappings. This results is a generalization of many results in this literature.
Mathematics Subject Classification: 47H10, 54H25.


Pages: 143-146 | Views: 315 | Downloads: 15

Download Full Article: Click Here
How to cite this article:
Krishnadhan Sarkar and Kalishankar Tiwary. Fixed point theorem in cone banach spaces. International Journal of Statistics and Applied Mathematics. 2018; 3(4): 143-146.
Call for book chapter
International Journal of Statistics and Applied Mathematics